# SDR DALA2023030301583

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 88,138 hours, 39,407 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3243 - DIV - TO PHX DUE TO FUMES IN THE CABIN/STRONG BURNING PLASTIC SMELL. FOUND THE LH RECIRCULATION FAN C/B POPPED. CORRECTIVE ACTION: REPLACED THE LH AIR RECIRCULATION SYSTEM FAN. OK FOR SERVICE. (8427236)
